logo AFST
Sur quelques aspects de la géométrie de l'espace des arcs tracés sur un espace analytique
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 14 (2005) no. 1, pp. 1-50.
@article{AFST_2005_6_14_1_1_0,
     author = {Michel Hickel},
     title = {Sur quelques aspects de la g\'eom\'etrie de l'espace des arcs trac\'es sur un espace analytique},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {1--50},
     publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 14},
     number = {1},
     year = {2005},
     doi = {10.5802/afst.1086},
     zbl = {1076.32001},
     mrnumber = {2118032},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1086/}
}
TY  - JOUR
TI  - Sur quelques aspects de la géométrie de l'espace des arcs tracés sur un espace analytique
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2005
DA  - 2005///
SP  - 1
EP  - 50
VL  - 6e s{\'e}rie, 14
IS  - 1
PB  - Université Paul Sabatier, Institut de Mathématiques
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1086/
UR  - https://zbmath.org/?q=an%3A1076.32001
UR  - https://www.ams.org/mathscinet-getitem?mr=2118032
UR  - https://doi.org/10.5802/afst.1086
DO  - 10.5802/afst.1086
LA  - fr
ID  - AFST_2005_6_14_1_1_0
ER  - 
%0 Journal Article
%T Sur quelques aspects de la géométrie de l'espace des arcs tracés sur un espace analytique
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2005
%P 1-50
%V 6e s{\'e}rie, 14
%N 1
%I Université Paul Sabatier, Institut de Mathématiques
%C Toulouse
%U https://doi.org/10.5802/afst.1086
%R 10.5802/afst.1086
%G fr
%F AFST_2005_6_14_1_1_0
Michel Hickel. Sur quelques aspects de la géométrie de l'espace des arcs tracés sur un espace analytique. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 14 (2005) no. 1, pp. 1-50. doi : 10.5802/afst.1086. https://afst.centre-mersenne.org/articles/10.5802/afst.1086/

[A1] Artin (M. ), Algebraic approximation of structures over complete local rings, Pub. Math. I.H.E.S. 36, p. 23-58 (1969). | Numdam | MR | Zbl

[B] Bennett (B.M. ), On the characteristic function of a local ring, Ann. of Math. (2) 91, p. 25-87 (1970). | MR | Zbl

[B-M1] Bierstone ( E.), Milman (P.D.), Relations among analytic functions I, Ann. Inst. Fourier (Grenoble), (1) 37, p. 187-239 (1987). | Numdam | MR | Zbl

[B-M2] Bierstone ( E.), Milman (P.D.), Uniformization of analytic spaces, Jour. A.M.S. 2, p. 801-836 (1989). | MR | Zbl

[B-M3] Bierstone ( E. ), Milman (P.D.), Geometric and differential properties of subanalytic sets, Ann. of Math. 147, p. 731-785 (1998). | MR | Zbl

[D-L1] Denef (J.) , Loeser ( F.), Germs of arcs on singular algebraic varieties and motivic integration, Invent. Math. 135, p. 201-232 (1999). | MR | Zbl

[D-L2] Denef ( J.), Loeser (F.), Geometry on arc spaces of algebraic varieties, in European Congress of Mathematics, vol I (Barcelona, 2000), Prog. Math., vol. 201, Birkhäuser , p. 327-348 (2001). | MR | Zbl

[Ga] Gabrielov ( A.M.), Formal relations between analytic functions , Izv. Akad. Nauk. SSSR. 37, p. 1056-1088 (1973). | MR | Zbl

[Gr] Greenberg ( M.), Rational points in henselian discrete valuation rings, Pub. Math. I.H.E.S. 31, p. 59-64 (1966). | Numdam | MR | Zbl

[G-S-L-J] Gonzalez-Sprinberg (G.), Lejeune-Jalabert (M.), Sur l'espace des courbes tracées sur une singularité, Prog. Math. 134, p. 8-32 (1996). | MR | Zbl

[H1] Hickel (M. ), Fonction de Artin et germes de courbes tracées sur un germe d'espace analytique, Amer. J. Math. 115, p. 1299-1334 (1993). | MR | Zbl

[H2] Hickel (M. ), Calcul de la fonction d'Artin-Greenberg d'une branche plane, Pacific Journal of math. 213, p.37-47 (2004), et Preprint Université Bordeaux I N°145 (Avril 2002 ). | MR | Zbl

[I-K] Ishii (S. ) and Kollár (J.), The Nash problem on arc families of singularities, Duke Math. J. 120, p. 601-620 (2003). | MR | Zbl

[I1] Izumi (S. ), Linear complementary inequalities for orders of germs of analytic functions, Invent. Math. 65, p. 459-471 (1982). | EuDML | MR | Zbl

[12] Izumi (S. ), A measure of integrity for local analytic algebras, Pub. R.I.M.S, Kyoto Univ. 21, p. 719-735 (1985). | MR | Zbl

[13] Izumi (S. ), Gabrielov's Rang Condition is equivalent to an inequality of reduced orders, Math. Ann. 276, p. 81-89 (1986). | EuDML | MR | Zbl

[14] Izumi (S. ), The rank condition and convergence of formal functions, Duke Math. J. 59, p. 241-264 (1989). | MR | Zbl

[15] Izumi (S. ), Note on convergence and orders of vanishing along curves, Manuscripta math. 66, p. 261-275 (1990). | EuDML | MR | Zbl

[L-J] Lejeune-Jalabert ( M.), Courbes tracées sur un germe d'hypersurface , Amer. J. Math. 112, p. 525-568 (1990). | MR | Zbl

[L-J-T] Lejeune-Jalabert ( M.), Teissier (B.), Contribution à l'étude des singularités du point de vue du polygone de Newton, thèse université Paris VII (1973).

[Lo] Looijenga ( E.), Motivic Measures, Séminaire Bourbaki 1999/2000 874, Astérisque 276, p. 267-297 (2002). | EuDML | Numdam | MR | Zbl

[N] Nash Jr(J.F. ), Arc structure of singularities, Duke Math. Journ. 81, p. 31-38 (1995). | MR | Zbl

[P] Pawlucki ( W.), On Gabrielov's regularity condition for analytic mappings, Duke Math. J. 65, p. 299-311 (1992). | MR | Zbl

[R1] Reguera ( A.J.), Families of arcs on rational surface singularities , Manuscripta Math. 88, p. 321-333 (1995). | EuDML | MR | Zbl

[R2] Reguera ( A.J.), Image of the Nash map in terms of wedges , C.R. Acad. Sci. Paris, Ser. I 338, p. 385-390 (2004). | MR | Zbl

[S] Sebag (J.) , Intégration motivique sur les schémas formels, à paraître au Bull. S.M.F. (2004). | EuDML | MR | Zbl

[T1] Tougeron ( J.C.), Idéaux de fonctions différentiables, Ann. Inst. Fourier 18, p. 177-240 (1968). | EuDML | Numdam | MR | Zbl

[T2] Tougeron ( J.C. ), Idéaux de fonctions différentiables , Ergeb. der Mathematik 71, Springer Verlag (1972). | MR | Zbl

[T3] Tougeron ( J.C. ), An extension of Whithney's spectral theorem , Pub. Math. I.H.E.S. 40, p. 139-148 (1971). | EuDML | Numdam | MR | Zbl

[T4] Tougeron ( J.C.), Courbes analytiques sur un germe d'espace analytique et applications, Ann. Inst. Fourier 26, p. 117-131 (1976). | EuDML | Numdam | MR | Zbl

Cited by Sources: